# SDR 98ZZZX2811

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB-OUT AT 8,000 FEET, AIRCRAFT EXPERIENCED A LOUD EXPLOSIVE NOISE PLUS HIGH EGT ON NR 2 ENGINE.  AIRCRAFT AIR TURN BACK AFTER DUMPING FUEL.  ON INVESTIGATION, FOUND METAL PARTICLES IN NR 2 ENGINE TAILPIPE.
